A Cauchy problem for a generalized wave equation

Berens, Hubert and Westphal, Ursula: A Cauchy problem for a generalized wave equation. Acta scientiarum mathematicarum, (29) 1-2. pp. 93-106. (1968)

[img] Cikk, tanulmány, mű
math_029_fasc_001_002_093-106.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1968
Volume: 29
Number: 1-2
Page Range: pp. 93-106
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Cauchy Augustin-Louis, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 106. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2018. Mar. 08. 09:26
URI: http://acta.bibl.u-szeged.hu/id/eprint/14180

Actions (login required)

View Item View Item